Items where Author is "Thompson, JS"

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Publication - Article

Thompson, JS. 1904 The periodic growth of scales in Gadidae as an index of age. Journal of the Marine Biological Association of the United Kingdom, 7 (1). 1-109.

Thompson, JS. 1902 The periodic growth of scales in Gadidae and Pleuronectidae as an index of age. Journal of the Marine Biological Association of the United Kingdom, 6 (3). 373-375.

This list was generated on Sun Sep 24 23:07:42 2017 UTC.